question-icon

What causes failure to conceive during infertility treatment?

default
Posted on Mon, 9 May 2016
Question: Hi Doctor
I am 26(2016) years old and trying to conceive.
I was diagnosed with PCOD in 2009 and was given Krimson 35 for three months i got my periods regularaly but had many side effects
So stopped medication and practiced yoga diet and had regular periods.
I got married in 2013 and from oct 2014 trying for baby.
We used only withdrawal method for pregnancy during early days no medication
Then i started trying to get pregnant in oct 2014 and after three months XXXXXXX 2015 went to doctor and took test ultrasound and all.
all test came normal and i had cyst only in right overies
.Doc asked me to take duphaston 10mg from 24th day of the cycle and have contact from 14-24 by i miss understood and took duphaston from 14-24 for four cycles.
i went o doc again she asked to stop all medicines as you took it in wrong dates it would have confused hormones.
Doc said you try for one year reduce weight (i am 150 cm 54 kgs) diet and come after a year.
She told take follic and glycomet
we tried for four months
my cycles were irregular 36 day 39 days like that
Then my husband went to onsite from sep 2015 - dec 2015
i did not take any medicie then .my periods were irregular then also.
Since he came back on dec i went to doc she agin told have duphaston for 2 cycle(from 24th day for 1 week) and come.
i had for one cycle got my periods thought from XXXXXXX 2016 i will try for 6 months with follic acid alone and then go to doc. XXXXXXX 11 was start date of the cycle now it is feb 26 ,it is 47 days of the cycle.
no periods negative test.
i had single drop of blood on 31 and 32 days fo this cycle
i am doing yoga for 1 hour daily and gym for 30 mins.
my questions are
1. Can i still be pregnant?
2. What could be reason for this confusion
3.I stopped taking glycomet 850 and had only follic acid could that cause this delayed periods?
4. What are the next steps i should do
5. How long does duphaston tablet have effects in our body. will no taking that cause delayed periods.
doctor
Answered by Dr. Mahesh Koregol (40 minutes later)
Brief Answer:
PCOD and overweight are reasons for delayed pregnancy

Detailed Answer:
Hello,

Thanks for your query.

I have read you query and I understand your concerns about irregular periods .

Following is my reply:

1) Periods are known to be irregular and delayed in women with PCOD as well as overweight.

2) There is chance of pregnancy which can easily be checked by doing a home pregnancy test or serum beta hCG blood test.

3) Delay in period could be related to overweight and PCOD issues and nothing else.

4) Duphaston will go out of system soon after you stop it. You wont get periods as long as you are on duphaston.Stopping it should get periods.

I hope I answered you query and addressed your concerns.

Let me know if you wish to ask any further questions. I will be glad to help you.

Regards,
Dr. Mahesh Koregol.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Mahesh Koregol

Infertility Specialist

Practicing since :2000

Answered : 3802 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes failure to conceive during infertility treatment?

Brief Answer: PCOD and overweight are reasons for delayed pregnancy Detailed Answer: Hello, Thanks for your query. I have read you query and I understand your concerns about irregular periods . Following is my reply: 1) Periods are known to be irregular and delayed in women with PCOD as well as overweight. 2) There is chance of pregnancy which can easily be checked by doing a home pregnancy test or serum beta hCG blood test. 3) Delay in period could be related to overweight and PCOD issues and nothing else. 4) Duphaston will go out of system soon after you stop it. You wont get periods as long as you are on duphaston.Stopping it should get periods. I hope I answered you query and addressed your concerns. Let me know if you wish to ask any further questions. I will be glad to help you. Regards, Dr. Mahesh Koregol.